# SDR GTIA9800125

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHTING HAS AN INOPERATIVE BULB (RED AT OVERWING EXIT).  REINSTALLED LOOSE BULB IN RECEPTACLE.  OPERATION CHECKS GOOD.  (M)
